RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hu, Naihong

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:42
Abstract pages:170
Full texts:57
References:41
E-mail:

http://www.mathnet.ru/eng/person75671
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Jiao Zhang, Naihong Hu, “Realization of $U_q({\mathfrak{sp}}_{2n})$ within the Differential Algebra on Quantum Symplectic Space”, SIGMA, 13 (2017), 084, 21 pp.  mathnet  isi  scopus
2012
2. D. Liu, N. Hu, “Leibniz algebras graded by finite root systems of type $C_l$”, Sibirsk. Mat. Zh., 53:3 (2012),  613–626  mathnet  mathscinet; Siberian Math. J., 53:3 (2012), 490–501  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020